# SDR AWXA200700020

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 23,440 hours, 8,902 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249722016
- Part serial: 0348
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Part time: 19,031 hours, 19,031 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLIGHT 237: DTW - PHX - THE A/C HAD JUST REACHED CRUISE ALTITUDE WHEN THE CREW NOTICED THE NR 1 ENGINE HAD RETARDED TO FLIGHT IDLE FOLLOWED BY AN ENGINE FLAMEOUT/SHUT DOWN.  THE CREW ATTEMPTED AN IN-FLIGHT RESTART, THE IN-FLIGHT RESTART WAS NOT SUCCESSFUL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ORD.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MX REPLACED THE EEC AND THE FMU.  OPS/LEAK CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
